Research Article Open Access

A Study of Naghdi's Shell with a Unilateral Contact of a Rigid Obstacle

Taallah Frekh and Nouri Fatma-Zohra

Abstract

Problem statement: In this study we considered a shell modeled by Naghdi’s equations with a unilateral contact of a rigid body. Approach: This model has been studied by Blouza and Le Dret (1994b) but without contact. Results: In this study, we studied the existence, uniqueness and continuity of the deformation of this shell with respect to the data. Conclusion: We proposed to approximate the model by a finite element method.

Journal of Mathematics and Statistics
Volume 6 No. 3, 2010, 333-341

DOI: https://doi.org/10.3844/jmssp.2010.333.341

Submitted On: 6 April 2009 Published On: 30 September 2010

How to Cite: Frekh, T. & Fatma-Zohra, N. (2010). A Study of Naghdi's Shell with a Unilateral Contact of a Rigid Obstacle. Journal of Mathematics and Statistics, 6(3), 333-341. https://doi.org/10.3844/jmssp.2010.333.341

  • 2,670 Views
  • 1,681 Downloads
  • 0 Citations

Download

Keywords

  • Shells
  • finite element methods